MAUDE Adverse Event Report: Merit Medical Ireland InQwire.Guide Wire; Wire, Guide, Catheter

Merit Medical Ireland InQwire.Guide Wire; Wire, Guide, Catheter
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customer alleged after a procedure in the electrophysiology lab, a pericardial effusion was noted on intracardiac echocardiography (ice).A peri-centesis procedure produced 150cc of fluid.An echo the next day confirmed the patient was ok and he was released.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database and a product history review could not be completed since no lot number was provided.

Brand Name
InQwire.Guide Wire
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Merit Medical Ireland
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
Merit Medical Ireland
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50235134
Report Number9616662-2026-00069
Device Sequence Number10344855
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown